International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On I-Asymptotically Lacunary Statistical Equivalence of Functions on Amenable Semigroups

  • Ömer KiÅŸi1*
  • Burak Çakal1
  1. Bartın University

* Corresponding author

Abstract

In this study we define the notions of asymptotically paper, we introduce the concept of Iasymptotically statistical equivalent and I-asymptotically lacunary statistical equivalent functions defined on discrete countable amenable semigroups. In addition to these definitions, we give some inclusion theorems.

How to Cite

Ö. KiÅŸi, B. Çakal, On I-Asymptotically Lacunary Statistical Equivalence of Functions on Amenable Semigroups, Int. J. Anal. Appl. 17 (2019), 14–25. https://doi.org/10.28924/2291-8639-17-2019-14

BibTeX
@article{KiÅŸi2019,
  author  = {KiÅŸi, Ömer and Çakal, Burak},
  title   = {On I-Asymptotically Lacunary Statistical Equivalence of Functions on Amenable Semigroups},
  journal = {Int. J. Anal. Appl.},
  volume  = {17},
  year    = {2019},
  pages   = {14--25},
  doi     = {10.28924/2291-8639-17-2019-14}
}

References

  • [1] M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544.
  • [2] P. Das, E. Sava ¸s and S. Kr. Ghosal, On generalized of certain summability methods using ideals, Appl. Math. Letter, 36 (2011), 1509-1514.
  • [3] S.A. Douglass, On a concept of summability in amenable semigroups, Math. Scand. 28 (1968), 96-102.
  • [4] S.A. Douglass, Summing sequences for amenable semigroups, Michigan Math. J. 20 (1973), 169-179.
  • [5] H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.
  • [6] J. A Fridy and Orhan C., Lacunary Statistical Convergence, Pacific J. Math., 160(1) (1993), 43-51.
  • [7] A.R. Freedman, J.J. Sember and M. Raphael, Some Ces`aro type summability spaces, Proc. Lond. Math. Soc., 37 (1978), 508-520.
  • [8] P. Kostyrko, T. Sal ´at and W. Wilezy ´nski, I-Convergence, Real Anal. Exchange, 26(2) (2000), 669-686.
  • [9] M. Marouf, Asymptotic equivalence and summability, Internat. J. Math. Math. Sci., 16(4) (1993), 755-762.
  • [10] O. Ki ¸si and E. G ¨uler, A generalized statistical convergence via ideals defined by folner sequence on amenable semigroup, ¨ In Prooceding of 4th International Conference on Analysis and its Applications, Kir ¸sehir, Turkey (2018), 104-110.
  • [11] O. Ki ¸si and E. G ¨uler, ¨ σ-asymptotically lacunary statistical equivalent functions on amenable semigroups, Far East J. Appl. Math., 97(6) (2017), 275-287.
  • [12] O. Ki ¸si and B. C ¸ akal, On ¨ Iσ-convergence of folner sequence on amenable semigroups, NTMSCI 6(2) (2018), 222-235.
  • [13] P.F. Mah, Summability in amenable semigroups, Trans. Amer. Math. Soc. 156 (1971), 391-403.
  • [14] P.F. Mah, Matrix summability in amenable semigroups, Proc. Amer. Math. Soc. 36 (1972), 414-420.
  • [15] M. Mursaleen, λ-Statistical Convergence, Math. Slovaca, 50(1) (2000), 111-115.
  • [16] R.F. Patterson, On asymptotically statistically equivalent sequences, Demostratio Math., 36(1) (2003), 149-153.
  • [17] R.F. Patterson and E. Sava ¸s, On asymptotically lacunary statistical equivalent sequences, Thai J. Math., 4(2) (2006), 267-272.
  • [18] I.P. Pobyvanets, Asymptotic equivalence of some linear transformations defined by a nonnegative matrix and reduced to generalized equivalence in the sense of Ces`aro and Abel, Mat. Fiz. no. 28 (1980), 83-87.
  • [19] E. Sava ¸s and P. Das, A generalized statistical convergence via ideals, Appl. Math. Lett., 24 (2011), 826-830.
  • [20] E. Sava ¸s, On I-asymptotically lacunary statistical equivalent sequences, Adv. Difference Equ., 2013 (2013), Art. ID 111.
  • [21] F. Nuray and B.E. Rhoades, Some kinds of convergence defined by Folner sequences, Analysis, 31(4) (2011), 381-390.
  • [22] F. Nuray and B.E. Rhoades, Asymptotically and Statistically Equivalent Functions Defined on Amenable Semigroups, Thai J. Math., 11(2) (2013), 303-311.
  • [23] I. Nomika, Folner's conditions for amenable semigroups, Math. Scand., 15 (1964), 18-28.
  • [24] I.J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66 (1959), 361-375.